Aa
Aa
A
A
A
Close
Avatar universal

20 mg OxyContin 2 weeks, wd?

Hey! I went on a road trip and my dad gave me 20mg of OxyContin because my back went out right before we left and I couldn't imagine spending hours in the car without something, which We did have to go it was for a wedding. Anyway I took one 20 mg pill every day for about 2 weeks. I have no experience with OxyContin only Percocet and the nom time release. Will I be getting withdrawal symptoms from just that low dose and short time? I haven't taken one for about 30 hours and while I do feel sorta anxious that the only issue at the moment. Am I in the clear? Thanks ❤
1 Responses
1331115 tn?1536362140
You shouldn't feel much w/d as you did not take that much and it was over a short period
Have an Answer?

You are reading content posted in the Addiction: Social Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
3060903 tn?1398565123
Other
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.